Loading ...
Sorry, an error occurred while loading the content.

Re: [FH] Mopey & not eating

Expand Messages
  • Westgold
    Is he on any kind of diuretic? If so, I would get him tested for low potassium immediately. It might just be that. ... From: harris.rose@att.net To:
    Message 1 of 1 , Jul 31, 2011
    • 0 Attachment
      Is he on any kind of diuretic? If so, I would get him tested for low potassium immediately. It might just be that.
      ----- Original Message -----
      From: harris.rose@...
      To: feline-heart@yahoogroups.com
      Sent: Sunday, July 31, 2011 3:56 PM
      Subject: [FH] Mopey & not eating



      I've reduced the cyproheptadine to 1/4 pill twice a day to make sure this medication isn't causing him to be mopey

      Tonight I won't give him his second 1/2 Enalapril (1.25mg) to see if this is causing problems too. My Vet gets back tomorrow and I'll call him.

      Has anyone had Rutin cause lack of appetite or depressed mood?
      L-Danyielle





      [Non-text portions of this message have been removed]
    Your message has been successfully submitted and would be delivered to recipients shortly.